# SDR FDEA201207272722

- Difficulty date: July 27, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 85,148 hours, 26,738 cycles
- Engine: Ge CF650C2
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Part time: 85,148 hours, 26,738 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP HAS PUNCTURE ON T/E 3' OTBD OF SPRING CARTRIDGE.  REMOVED DAMAGE IAW SRM 57-10-00, FIG 85.  FABRICATED DOUBLER LOCATED AND DRILLED FASTENER HOLES IAW SRM 51-31-01.  INSTALLED DOUBLER IAW SRM 51-31-01.  TREATED AND PRIMED IAW SRM 57-21-01.  PAINTED IAW SRM 51-21-02.  MAJOR REPAIR.
